# SDR VNAA202306230017

- Difficulty date: June 9, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 7,516 hours, 6,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Nicked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAPS FLS 15.00 TO FLS 65.5     NICKS ON LOWER SKIN OF LH INBOARD FLAPS BTW FLS 15.00 TO FLS 65.5 WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01, BTW FLS 42 TO FLS 65 WERE EVALUATED WITHIN LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01 AND BTW FLS 15 TO FLS 42 WERE REPAIRED PER  CRJ-900 SRM 57-52-01-201-005-A01
